# SDR USAA2012012300028

- Difficulty date: January 20, 2012
- Submitted: January 23, 2012
- Operation: Air carrier
- Aircraft: N450UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 24933
- Aircraft time: 56,636 hours, 37,327 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DURING DESCENT, THROUGH 10.000 FEET, CREW REPORTED A CABIN AIR ODOR LIKE SOUR MILK THAT BECAME VERY STRONG, IT LASTED UNTIL TOUCHDOWN.  MAINTENANCE ACCOMPLISHED J/C 03L00021001, 737 CABIN ODOR TROUBLESHOOT CARD.
